MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-46-209-46U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 04/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
"an extension procedure was planned but not at the same time as the thoraflex hybrid.Thoraflex hybrid was implanted on (b)(6) 2024.No distal seal was intended due to a planned evar extension and distal seal was obtained.No endoleak was present at the end of the procedure.Delivery of the thoraflex hybrid was successful, deployed in planned location and withdrawal of delivery system was successful.No device deficiencies occurred during the index th procedure.Patient received a extension on (b)(6) 2024.A relay pro nbs was implanted.The procedure was endovascular - tevar and right groin cutdown.A type ib endoleak was present at the end of the procedure - this was intentional.No device deficiencies occurred during the procedure.Delivery of the stent graft was successful, deployed in planned location and withdrawal of delivery system was successful.Event details: aneurysm expansion a follow up ct chest/abdomen/pelvis showing aneurism expansion to 8.9cm (after nbs extension procedure)." patient outcome: "surgical procedure carried out - tevar, 4 vessel pmeg, evar.Ae is ongoing, unresolved still treating and the subject remains in the study.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
 
Event or Problem Description
"an extension procedure was planned but not at the same time as the thoraflex hybrid.Thoraflex hybrid was implanted on (b)(6) 2024.No distal seal was intended due to a planned evar extension and distal seal was obtained.No endoleak was present at the end of the procedure.Delivery of the thoraflex hybrid was successful, deployed in planned location and withdrawal of delivery system was successful.No device deficiencies occurred during the index th procedure.Patient received a extension on (b)(6) 2024.A relay pro nbs was implanted.The procedure was endovascular - tevar and right groin cutdown.A type ib endoleak was present at the end of the procedure - this was intentional.No device deficiencies occurred during the procedure.Delivery of the stent graft was successful, deployed in planned location and withdrawal of delivery system was successful.Event details - aneurysm expansion a follow up ct chest/abdomen/pelvis showing aneurism expansion to 8.9cm (after nbs extension procedure)." patient outcome: "surgical procedure carried out - tevar, 4 vessel pmeg, evar.Ae is ongoing, unresolved still treating and the subject remains in the study.".

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key20075638
Report Number2247858-2024-00220
Device Sequence Number3024194
Product Code MIH
UDI-Device Identifier00843576150799
UDI-Public00843576150799
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/06/2024
Device Catalogue Number28-N4-46-209-46U
Device Lot Number2211300190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale